Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Representation of Borel isomorphism by a probability measure


Author: R. M. Shortt
Journal: Proc. Amer. Math. Soc. 104 (1988), 284-286
MSC: Primary 04A15; Secondary 28A05, 54H05
DOI: https://doi.org/10.1090/S0002-9939-1988-0958084-2
MathSciNet review: 958084
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A theorem of Chuaqui on the representation of equivalence relations by probability measures is applied to Borel isomorphism. Using a result of Cenzer and Mauldin, we show that under $ V = L$, the isomorphism types of analytic sets cannot be linearly ordered.


References [Enhancements On Off] (What's this?)

  • [1] D. Cenzer and R. D. Mauldin, Borel equivalence and isomorphism of coanalytic sets, Dissertationes Math. 228 (1984), 1-32. MR 741751 (85f:04002)
  • [2] J. P. R. Christensen, Topology and Borel structure, North-Holland and Elsevier, Amsterdam and New York, 1974. MR 0348724 (50:1221)
  • [3] R. Chuaqui, Cardinal algebras and measures invariant under equivalence relations, Trans. Amer. Math. Soc. 142 (1969), 61-79. MR 0245743 (39:7049)
  • [4] R. Chuaqui and J. Malitz, Preorderings compatible with probability measures, Trans. Amer. Math. Soc. 279 (1983), 811-824. MR 709585 (85d:60010)
  • [5] D. L. Cohn, Measure theory, Birkhäuser, Boston, Mass., 1980. MR 1454121 (98b:28001)
  • [6] L. Harrington, Analytic determinacy and $ {{\mathbf{0}}^{(\char93 )}}$, J. Symbolic Logic 43 (1978), 685-693. MR 518675 (80b:03065)
  • [7] N. N. Lusin, Lesensembles analytiques, 2nd ed., Chelsea, New York, 1972.
  • [8] J. Steel, Analytic sets and Borel isomorphism, Fund. Math. 108 (1980), 82-88. MR 594307 (82b:03091)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A15, 28A05, 54H05

Retrieve articles in all journals with MSC: 04A15, 28A05, 54H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0958084-2
Keywords: Analytic set, Borel isomorphism, Borel set
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society